Alert archive / Ohio / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 212, NWS Charleston, WV

July 8, 2008Wood County, West Virginia; Athens County, Meigs County, Washington County, Ohio

NWS Charleston, WV issued this severe thunderstorm warning at Jul 8, 2008, 3:35 PM EDT for Wood County, West Virginia; Athens County, Meigs County, Washington County, Ohio. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jul 8, 2008, 3:35 PM EDT (19:35 UTC)
Expired
Jul 8, 2008, 4:00 PM EDT
In force
25 min
Issued by
NWS Charleston, WV
Area
Storm-based polygon

Counties Athens County, OH, Meigs County, OH, Washington County, OH, Wood County, WV

The radar

The Charleston,WV radar (KRLX), 107 km from the middle of the area, began a volume at 19:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 7.6 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2008-07-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 722 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2008-07-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 21 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
722 J/kg
Mixed-layer CIN
-85 J/kg
Mixed-layer LCL
1041 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
21 m²/s²
0-3 km storm-relative helicity
22 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 8, 2:27 PM EDT, 1 hour 8 minutes earlier.

Area forecast discussion, Jul 8, 2:27 PM EDT, 1 hour 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON WV
227 PM EDT TUE JUL 8 2008

.SYNOPSIS...
WARM/MOIST ADVECTION CONTINUES TONIGHT.  A COLD FRONT MOVES THROUGH
WEDNESDAY AND WEDNESDAY NIGHT.  DRIER AIR MOVES IN FOR
THURSDAY...WITH MOISTURE RETURNING FRIDAY THROUGH THE WEEKEND.

&&

.NEAR TERM /THROUGH WEDNESDAY/...
SCATTERED THUNDERSTORMS FORMING MIDDAY WERE BECOMING MORE NUMEROUS
IN E KY INTO SOUTHWESTERN WV ON NOSE OF THETA E FEED AND GREATER
INSTABILITY EARLY THIS AFTERNOON.  THIS IS SAME AREA IN WHICH A
CLUSTER OF SHOWERS AND THUNDERSTORMS ROLLED THROUGH THIS
MORNING...AS WAVES OF WARM / MOIST ADVECTION CONTINUE AHEAD OF NEW
COLD FRONT AND UPPER LEVEL SHORT WAVE TROUGH APPROACHING FROM THE
NW.  EXPECT THUNDERSTORMS TO CONTINUE TO INCREASE ACROSS FORECAST
AREA THIS AFTERNOON...MAINLY RAINERS WITH FREEZING AND WET BULB ZERO
LEVELS A LITTLE HIGH FOR LARGE HAIL.

ACTIVITY WILL WANE SOMEWHAT AFTER SUNSET BUT CERTAINLY NOT GO AWAY
ALTOGETHER...WITH AXIS OF 70F+ SURFACE DEW POINT AXIS OVER THE AREA
AND THE SYSTEM APPROACHING FROM THE NW.  MODELS AGREE ON COLD FRONT
BEING WELL INTO THE AREA BY 00Z THU...BUT ARE SOMEWHAT DISORGANIZED
WITH THE DYNAMICS.  SUFFICE IT TO SAY...GIVEN JUICY AIR MASS IN
PLACE...ANY DYNAMICS AT ALL WILL KICK OFF STORMS.  PRECIPITATION
WILL INCREASE AGAIN LATER TONIGHT AND IS MOST LIKELY TO BECOME
WIDESPREAD LATE TONIGHT AND WED...FROM NW TO SE AS SYSTEM TRACKS
INTO AND THEN THROUGH THE AREA.

OF COURSE...WATER WILL HAVE TO BE WATCHED WITH THE ATMOSPHERE AS
JUICY AS IT IS.  HOWEVER...WITH MUCH UNCERTAINTY AS TO PLACEMENT OF
RAINFALL...AND THEREFORE WHETHER IT WILL PERSIST OR REPEAT OVER AN
AREA...A FLOOD WATCH IS NOT ANTICIPATED AT THIS TIME.  FLOW SHOULD
KEEP STORMS MOVING AT AT LEAST 25 MPH...ALTHOUGH WIDESPREAD NATURE
OF EVENT COULD SOMEWHAT NEGATE THIS MITIGATING FACTOR.

LEANED TOWARD HIGHER NUMBERS FOR LOWS TONIGHT IN WARM / MOIST
ADVECTION / WARM SECTOR AIR...WITH DEW POINTS UP AROUND 70F.  HIGHS
WED DEPEND UPON CLOUDS AND PRECIPITATION.  PRESERVED ONGOING
FORECAST WITH LOCAL MOS BLENDED IN...WHICH WAS VERY CLOSE ANYWAY.
RESULT IS AWAY FROM THE HIGH FWC IN FAVOR OF THE LOWER NUMBERS.

&&

.SHORT TERM /WEDNESDAY NIGHT THROUGH THURSDAY NIGHT/...
AT 12Z WEDNESDAY...LEFTOVER SHOWERS AND THUNDERSTORMS COULD BE
ONGOING...BUT THE FRONT ITSELF SHOULD STILL BE TO OUR WEST.  HAVE
FRONT MOVING THROUGH SOUTHEAST OHIO EARLY AFTERNOON...THEN OOZING
SOUTH INTO EASTERN KENTUCKY AND SOUTHERN WEST VIRGINIA LATE
WEDNESDAY NIGHT.  THINKING THERE WILL BE A LOT OF
CLOUDS...HAZE...AND HUMIDITY AROUND ON WEDNESDAY...SO DO NOT SEE A
GREAT OPPORTUNITY TO DEVELOP INSTABILITY/CAPE FROM HEATING ON
WEDNESDAY IN OUR CWA.

INCREASED POPS SLIGHTLY FOR WEDNESDAY...ABOUT AS HIGH AS YOU CAN GO
FOR 3RD PERIOD THIS TIME OF THE YEAR...60 TO 70 PERCENT.

HAVE LOW CLOUDS AND LINGERING LIGHT RAIN SHOWERS OR DRIZZLE AND FOG
ACROSS SOUTHERN WEST VIRGINIA INTO SOUTHWEST VIRGINIA AT 12Z
THURSDAY...WHILE DRIER NOTED ACROSS EASTERN OHIO AND NORTHERN WEST
VIRGINIA.  COULD BE SOME FOG IN THE DRIER AIR TO THE NORTH AT
DAWN...BUT WE CAN WORRY ABOUT THAT LATER.

WE ARE CONCERNED ABOUT POSSIBLE REPETITIVE SHOWERS TONIGHT INTO
WEDNESDAY ACROSS OUR WETTEST COUNTIES...WITH WEST TO EAST TRAINING
POSSIBLE. PRECIPITABLE WATER REACHES ARND 2 INCHES. WOULD THINK WE
STILL WOULD NEED AROUND 2 INCHES OF RAINFALL...IN SAY LESS THAN 6
HOURS...FOR SIGNIFICANT PROBLEMS.  WILL INCLUDE THIS HAZARD IN THE
HAZARDOUS WEATHER POTENTIAL.

LOWERED MINIMUM TEMPERATURES SLIGHTLY ACROSS EASTERN OHIO AND
NORTHERN WEST VIRGINIA THURSDAY NIGHT...FIGURING ON THAT DRIER
AIR THERE.

&&

.LONG TERM /FRIDAY THROUGH TUESDAY/...
MADE SOME CHANGES SINCE THE 12Z ECMWF AND 00Z GFS SEEM TO KEEP MOST
OF THE DEEPER MOISTURE TO OUR SOUTH FRIDAY INTO SATURDAY.  SO
LOWERED POPS A BIT. NEXT FRONT APPEARS TO BE ABOUT SATURDAY NIGHT OR
SUNDAY.  WITH DRYING ON MONDAY.

&&

.AVIATION /18Z TUESDAY THROUGH SUNDAY/...
VFR THROUGH THIS EVENING OUTSIDE SCATTERED THUNDERSTORMS...UNDER
WHICH MVFR TO LIFR CONDITIONS COULD OCCUR FOR UNDER AN HOUR.  A
FRONTAL SYSTEM ARRIVING FROM THE NW WILL BRING MORE THUNDERSTORMS
TONIGHT AND WED...WITH ALL SITES LIKELY TO SEE AT LEAST AS LOW
AS IFR CONDITIONS AT TIMES IN THUNDERSTORMS...MAINLY LATE TONIGHT
AND WED...EARLIEST NW AND THEN PROGRESSING SOUTHEASTWARD WITH TIME.

IFR FOG TONIGHT SHOULD BE MINIMAL...MAINLY FOR A COUPLE OF HOURS IN
THE WAKE OF ANY THUNDERSTORM.

AVIATION OUTLOOK /AFTER 12Z WED/...IFR POSSIBLE IN WIDESPREAD
THUNDERSTORMS INTO WED EVENING AND FOG EARLY THU MORNING.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...NONE.
OH...NONE.
KY...NONE.
VA...NONE.

&&

SYNOPSIS...TRM/KTB
NEAR TERM...TRM
SHORT TERM...KTB
LONG TERM...KTB
AVIATION...TRM
Hazardous weather outlook, Jul 8, 4:36 AM EDT, 10 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON WV
436 AM EDT TUE JUL 8 2008

KYZ101>103-105-OHZ083-085>087-VAZ003-004-WVZ005>011-013>020-024>040-
046-047-090845-
GREENUP-CARTER-BOYD-LAWRENCE KY-JACKSON OH-MEIGS-GALLIA-LAWRENCE OH-
DICKENSON-BUCHANAN-WAYNE-CABELL-MASON-JACKSON WV-WOOD-PLEASANTS-
TYLER-LINCOLN-PUTNAM-KANAWHA-ROANE-WIRT-CALHOUN-RITCHIE-DODDRIDGE-
MINGO-LOGAN-BOONE-CLAY-BRAXTON-GILMER-LEWIS-HARRISON-TAYLOR-MCDOWELL-
WYOMING-RALEIGH-FAYETTE-NICHOLAS-WEBSTER-UPSHUR-BARBOUR-POCAHONTAS-
RANDOLPH-
436 AM EDT TUE JUL 8 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST
KENTUCKY...SOUTHEAST OHIO...SOUTHWEST VIRGINIA AND WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT

REPETITIVE SHOWERS ARE POSSIBLE TONIGHT INTO WEDNESDAY AFTERNOON.
SINCE THE GROUND IS WETTER THAN NORMAL IN SEVERAL COUNTIES...THE
THREAT FOR SMALL STREAM FLOODING EXITS.

IF THAT THREAT INCREASES...A FLASH FLOOD WATCH WOULD BE POSTED
FOR THE MOST VULNERABLE COUNTIES.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE POSSIBILITY OF REPETITIVE SHOWERS CONTINUES ON WEDNESDAY.
SINCE THE GROUND IS WETTER THAN NORMAL IN SEVERAL COUNTIES...THE
THREAT FOR SMALL STREAM FLOODING EXITS.

IF THAT THREAT INCREASES...A FLASH FLOOD WATCH WOULD BE POSTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

OHZ066-067-075-076-084-090845-
PERRY-MORGAN-ATHENS-WASHINGTON-VINTON-
436 AM EDT TUE JUL 8 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OHIO.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS LATE THIS AFTERNOON
OR TONIGHT.

REPETITIVE SHOWERS ARE POSSIBLE TONIGHT INTO WEDNESDAY. SINCE THE
GROUND IS WETTER THAN NORMAL...THE THREAT FOR SMALL STREAM
FLOODING EXITS. IF THAT THREAT INCREASES...A FLASH FLOOD WATCH
WOULD BE POSTED.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE POSSIBILITY OF REPETITIVE SHOWERS CONTINUES INTO WEDNESDAY.
SINCE THE GROUND IS WETTER THAN NORMAL...THE THREAT FOR SMALL
STREAM FLOODING EXITS. IF THAT THREAT INCREASES...A FLASH FLOOD
WATCH WOULD BE POSTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

KTB

In the hours before

Special weather statement, Jul 8, 2:06 PM EDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
206 PM EDT TUE JUL 8 2008

OHZ083-084-081845-
JACKSON-VINTON-
206 PM EDT TUE JUL 8 2008

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN JACKSON AND VINTON
COUNTIES...

AT 203 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM LOCATED 11 MILES SOUTHEAST OF CHILLICOTHE...
MOVING EAST AT 23 MPH.

WIND GUSTS TO 50 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THIS
STORM. VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE
WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL
STREAMS. EXPECT INTENSE LIGHTNING FROM THIS STORM. DO NOT SEEK
SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A
THUNDERSTORM APPROACHES.

THIS STORM WILL BE NEAR EAGLE MILLS AROUND 215 PM...BYER AROUND 225
PM...ALLENSVILLE AROUND 230 PM...HAMDEN AROUND 240 PM AND CREOLA
AROUND 245 PM.

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

30
Special weather statement, Jul 8, 2:44 PM EDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
244 PM EDT TUE JUL 8 2008

VAZ004-WVZ024-025-033-034-081930-
BUCHANAN-LOGAN-MCDOWELL-MINGO-WYOMING-
244 PM EDT TUE JUL 8 2008

...A STRONG THUNDERSTORM WILL AFFECT LOGAN...MINGO...NORTH CENTRAL
BUCHANAN...WESTERN MCDOWELL AND WESTERN WYOMING COUNTIES...

AT 239 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM LOCATED 6 MILES NORTHWEST OF WILLIAMSON...
MOVING EAST AT 23 MPH.

WIND GUSTS TO 40 MPH AND PEA-SIZED HAIL ARE POSSIBLE WITH THIS STORM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
EXPECT INTENSE LIGHTNING FROM THIS STORM. DO NOT SEEK SHELTER UNDER
TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM
APPROACHES.

THIS STORM WILL BE NEAR LENORE AROUND 250 PM...CHATTAROY...AND
WILLIAMSON AROUND 255 PM...DELBARTON...MYRTLE...AND DINGESS AROUND
305 PM...MATEWAN AROUND 310 PM...VARNEY...RED JACKET AND AND EDGARTON
AROUND 315 PM.

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

30
Special weather statement, Jul 8, 2:49 PM EDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
249 PM EDT TUE JUL 8 2008

WVZ013-015-025-026-081930-
BOONE-KANAWHA-LINCOLN-LOGAN-
249 PM EDT TUE JUL 8 2008

...A STRONG THUNDERSTORM WILL AFFECT EXTREME NORTHWESTERN LOGAN...
NORTHWESTERN BOONE...SOUTHEASTERN LINCOLN AND WEST CENTRAL KANAWHA
COUNTIES...

AT 244 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM LOCATED 11 MILES SOUTH OF HAMLIN...MOVING EAST
AT 24 MPH.

WIND GUSTS TO 50 MPH AND PEA-SIZED HAIL ARE POSSIBLE WITH THIS STORM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
EXPECT INTENSE LIGHTNING FROM THIS STORM. DO NOT SEEK SHELTER UNDER
TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM
APPROACHES.

THIS STORM WILL BE NEAR SPURLOCKVILLE AND MUD AROUND 255 PM...YAWKEY
AROUND 300 PM...WOODVILLE...ALKOL...AND TURTLE CREEK AROUND 305
PM...JULIAN...AND JEFFREY AROUND 310 PM...SOD...AND MADISON AROUND
315 PM AND FOSTER AROUND 320 PM.

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

30
Local storm report, Jul 8, 3:07 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WEST VIRGINIA
307 PM EDT TUE JUL 8 2008

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0304 PM     TSTM WND DMG     IRONTON                 38.55N 82.66W
07/08/2008                   LAWRENCE           OH   PUBLIC

&&

NNNN
Special weather statement, Jul 8, 3:11 PM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
311 PM EDT TUE JUL 8 2008

WVZ006-013>015-082000-
CABELL-KANAWHA-LINCOLN-PUTNAM-
311 PM EDT TUE JUL 8 2008

...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL CABELL...NORTHERN
LINCOLN...SOUTHERN PUTNAM AND WEST CENTRAL KANAWHA COUNTIES...

AT 309 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM LOCATED OVER HAMLIN...MOVING EAST AT 23 MPH.

WIND GUSTS TO 50 MPH AND PEA-SIZED HAIL ARE POSSIBLE WITH THIS STORM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
EXPECT INTENSE LIGHTNING FROM THIS STORM. DO NOT SEEK SHELTER UNDER
TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM
APPROACHES.

THIS STORM WILL BE NEAR GRIFFITHSVILLE AROUND 320 PM...YAWKEY...AND
HURRICANE AROUND 325 PM...SOD...AND TEAYS VALLEY AROUND 335 PM...
TORNADO AROUND 340 PM...ALUM CREEK AROUND 345 PM...ST. ALBANS AND AND
NITRO AROUND 350 PM.

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

30
Special weather statement, Jul 8, 3:28 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
328 PM EDT TUE JUL 8 2008

OHZ067-075-076-085-WVZ009-017-082015-
ATHENS-MEIGS-MORGAN-WASHINGTON-WIRT-WOOD-
328 PM EDT TUE JUL 8 2008

...A STRONG THUNDERSTORM WILL AFFECT EASTERN ATHENS...NORTH CENTRAL
WIRT...NORTHEASTERN MEIGS...SOUTHERN MORGAN...WASHINGTON AND WOOD
COUNTIES...

AT 324 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM LOCATED 7 MILES EAST OF ATHENS...MOVING EAST AT
33 MPH.

WIND GUSTS TO 50 MPH AND PEA-SIZED HAIL ARE POSSIBLE WITH THIS STORM.

THIS STORM WILL BE NEAR CHESTERHILL...AND FORKED RUN STATE FOREST
AROUND 335 PM...BARTLETT...COOLVILLE...BELLEVILLE...AND REEDSVILLE
AROUND 340 PM...LITTLE HOCKING...AND WASHINGTON AROUND 350 PM...
BLENNERHASSETT AND AND LUBECK AROUND 355 PM.

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

30

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 8, 6:30 PM EDTSevere Thunderstorm WarningRLXPerry60 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2008Severe Thunderstorm Warnings in West Virginia, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.